Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stable periodic projective planes

Author: Manuel Ritoré
Journal: Proc. Amer. Math. Soc. 124 (1996), 3851-3856
MSC (1991): Primary 53A10; Secondary 49Q20
MathSciNet review: 1363182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find all stable projective planes with finite topology which are properly embedded in $\Bbb R^3/\varGamma $, where $\varGamma $ is a discrete subgroup of translations in $\Bbb R^3$. Here stable means second order minimum of the area. The surfaces we obtain are a quotient of the helicoid and quotients of the doubly periodic Scherk surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10, 49Q20

Retrieve articles in all journals with MSC (1991): 53A10, 49Q20

Additional Information

Manuel Ritoré
Affiliation: Departamento de Geometría y Topología, Universidad de Granada, E–18071, Granada, Spain

PII: S 0002-9939(96)03681-7
Keywords: Minimal surfaces, stable surfaces
Received by editor(s): June 12, 1995
Additional Notes: Research partially supported by DGICYT grant PB94–0796
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia